Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes elevated blood pressure and pain on the left side of the head?

Have sudden high blood pressure since March 21st this year the high blood pressure medicines has been changed 5 times because it affects my eyesight very badly Went eye doctor last Friday says no findings of damage to eyes from HBP Do have occupintal Pain now as well left side head YYYY@YYYY
Fri, 20 Jul 2018
Report Abuse
General & Family Physician 's  Response
Hello
Welcome to Ask a Doctor service.
I have reviewed your query and here is my advice.
Antihypertensive medicine may not damage the eye sight but hypertension it self can cause this, if this is the symptoms of headache you are having then it has to be rule our for cerebral pathology first as it is the hypertension is there, migraine is most common condition causes the headache, no specific reasons are there for high blood pressure.
Hope I have answered your query, let me know for further assistance.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I take 25mg Spironolactone once a day due to pcos and elevated blood pressure. I have changed my diet for the better due to High BP but I have been experiencing pain in rib area the comes and goes. One day the pain is on right side then the next day it may be on the left side, always lower rib area. It feels similar to a side stitch when running. I was walking on treadmill a few times a week but quit when the pain started to see if it would go away. It hasn t gone away and it is more of a nuisance than anything else. Could the pain be caused by the medicine? I have been talking the meds for about 9 days. I have never had this problem before and I believe it is caused by either meds or change in diet because nothing else has changed. I go back to the Dr in a couple weeks but would like an opinion in case I should go see Dr sooner. Thanks

doctor1 MD

Hi, I was wondering what would cause the blood pressure in my left arm to be elevated 160/110 and the blood pressure in my right arm, taken at the same time, to be 140/88? I do have nerve impingement from a large C6-C7 osteophyte and have chronic pain on the left side of my upper body as a result, but didn t think that would affect my blood pressure? Thanks for your help.

doctor1 MD

Hi Doc my name is Rehan and I m 34 year old my height is 5.9 and weight is 76 kg now last 8 month I feeling blood pressure and some time little bit pressure of chest left side last night I was in mart for shopping so I feel in my head somebody pulling my hair after few minutes i take some pills for blood pressure when I was reach ed home after 30 min I checked my BP it was 155/115 please guide me shoul I proper checkup my consultant?